# SDR UPS98825716

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 5561004DC
- Condition: Low Pressure
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-A, FOUND ESCAPE SLIDE BOTTLE PRESSURE BELOW MINIMUMS, GUAGE READ 2300 PSI.  REMOVED AND REPLACED ESCAPE SLIDE PER MM 25-60-01.
